Schizophrenia.com

Zero libido after mdma + risperdal 1mg + adderal

Hi,

I am very stressed about that: I have (almost) zero libido since june-july 2019. I will explain the situation:

It’s been 2 years I take adderral 40mg everyday (before I was taking Vyvanse 60mg, since 2013). I also take seroquel to sleep since a long time. My psychiatrist prescribed me risperdal 1mg, which I took between june 14-august 06. On july 26, I took a drug named “Molly” (which is MDMA I think), and I had a bad trip for 1 month (paranoia and anxiety). I almost lost my libido (I can still have ejaculate but I have no erection) since I take risperdal or mdma, I don’t really remember. I know my libido was very low when I took risperdal (which is a normal side effect). Then, my psychiatrist prescribed me abilify 2mg, which I took between september 14 and october 27.

I am very very worried about that because it’s been almost 6-7 months. I had a blood sample on december, and my prolactin level is normal.

Do you think the combinasion of mdma + risperdal + adderal could have make me lost my libido for life? My prolactin level is normal, but is it possible that my libido as been affected by another way ?

Thanks for your answers.

Some pdocs give bupropion for sexual dysfunction. Try that. But dont if u have history of seizures.

My libido is zero as well but I have decided to ignore it since I am more sane on current meds. I take paroxetine, clozapine and clobazam.

I have no libido either but I don’t care

2 Likes

If anyone want to regain libido erection etc then try these

Vitamin D, need to bring vitamin d level in optimal range 50 to 80. It can be easily corrected using mega dose vitamin d3 pill.

Make sure your thyroid level is in optimal range. TSH should be under 1.0 for optimum level. Thus too can be corrected using levothyroxine pill under the prescription of doctor after doing thyroid blood test.

Supplements which raise libido, mood, erection etc include DMG, TMG, Ashwagandha etc. DMG is safest to try while others not needed for most as TMG might overstimulate, cause dehydration etc while Ashwagandha might affect dugestion, raise iron level etc.

There are many supplements, pills which reduce libido, testosterone etc and try to avoid or reduce as much these include antidepressants, antipsychotics, blood pressure reducers like beta blockers etc.

What medications are you on now?

I not take any medication. I only experiencing negative symptoms like cognitive issues, ocd, low working memory etc.

Thats weird maby your depressed because the risperidone is out your system as is the MDMA so it must be psychological and not medication.

I not taking any medication yet nor seen any doctor for my negative symptoms though it started over 17 years now. It started with slight depression, brain fog, cognitive issues like ocd etc which just worsened over these years.

Maby its time to see a doctor ideally one specialized in psychiatry, it can only make things better

1 Like

Antipsychotic does cause sexual issue.My erection is weaker on it.I am on low doses of Olanzapine

1 Like

No medication there for negative symptoms alone and the thing which is prescribed for ocd, anxiety is antidepressants which worsens already weak memory and also antidepressants are linked to many issues like low libido, erection etc and also blunted flat affect, apathy which I already have without taking any medication.

Thanks for your replies.

Is it possible that the combinaison of MDMA/risperdal/adderral, have damaged some of my dopaminergic neurons ? (considering that I had a blood test on december which says that my prolactin level is normal, and testosterone a bit high) ?

Schizophrenia and depression also cause this kind of sexual dysfunction. Could be many things.

Its weird your situation youll need to see a doctor about the cause of your problem

Gabapentin made my sex drive go waaaaayyyyy up. It might be worth looking into. It’s not a commonly reported side effect, but I’ve heard a few other people say it had that effect on them.

My pdoc says I am the only schizophrenic out of hundreds hes seen that wants to change medications due to libido issues, most patients just accept the symptoms according to him and he thinks its because the majority he dealt with werent in relationships.

Welcome to reality on Risperdal!!! I’ve been on Risperdal for years and years and have had no libido to speak of for all of these years ever since being on it. I’ve just adjusted to a celibate life.

1 Like

Drugs have nasty side effects and interactions with meds, sometimes life-threatening. Abilify made my libido way above normal, I was hypersexual while on it that’s why I switched to Latuda. MDMA excites dopaminergic neurons while antipsychotics blocks dopaminergic neurons. That caused your symptoms of psychosis, hallucinations, paranoia etc.
You should never do drugs especially if you are medicated. It might be fun one time or two but most of the time you will have bad trips, bad side effects and bad meds interactions especially if you have SZ. Also you take a risk of becoming addicted to it financially and psychologically.

MDMA increases libido, makes you hypersexual which is bad. Its possible that your libido is low now because your brain is used to more dopamine of the MDMA.
When you stopped it, your libido went down.
Don’t be scared, your body will readjust and if it doesn’t, change to an antipsychotic that doesn’t lowers libido as much as Risperdone.

I was offered drugs many times, I always refused and stayed away from these parasitic friends. I stopped talking to them and blocked their number and social media.

1 Like

If other antipsychotics didn’t restore your libido go on Abilify because it has hypersexuality as a side effect. I was an animal on it, a horse, I would have sex up to times a day.

1 Like

Hey thanks a lot for the reply (and others, too).

I actually stopped risperdal on august. The only med I take now is Adderal.

And no I did not have my libido back it’s been 8 months now I’m terribly worried…

I had a blood sample which states that my prolactin level is normal, but maybe my neurones are damages because of the interaction.

It’s hard to say if I have more a low libido than a erectile dysfonxtion, I would say both but the real problem is that I almost can’t have erection erection anymore…

The psychiatrist just says that it’s psychologic…take my for an idiot.